# SDR SWAA2013080518825

- Difficulty date: July 27, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 21,223 hours, 12,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY1
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRCRAFT BAY AFT BULKHEAD STATION 663 VAPOR BARRIER CRACKED ON WW SIDE COMING OFF & DISBONDED.  REPAIRED BARRIER IAW EA.
